Desertcart
Explore
GoodSense Daytime Cold and Flu Multi-Symptom Relief, 12 Fluid Ounce

GoodSense Daytime Cold and Flu Multi-Symptom Relief, 12 Fluid Ounce

from USA
to Philippines
in 5-8 days
Delivered by Apr 20  to Apr 22 with expedited delivery
Delivered by Apr 22  to Apr 25 with expedited delivery

Description

  • EFFECTIVE: Compare GoodSense Daytime Cold and Flu Multi-Symptom Relief to the active ingredients of Vicks DayQuil Cold & Flu. The active ingredients of this cold and flu relief liquid are Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, and Phenylephrine HCl 5 mg per 15 mL. They all combine to create an effective cold and flu medicine.
  • COLD AND FLU MEDICINE: GoodSense Daytime Cold and Flu Multi-Symptom Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sore throat and nasal congestion.
  • DAYTIME COLD AND FLU LIQUID: GoodSense Daytime Cold and Flu Multi-Symptom Relief provides throughout the day cold care. When taken as directed, this cold remedy relieves cold and flu symptoms without making you drowsy. Does not contain alcohol.
  • MULTI-SYMPTOM COLD AND FLU RELIEF: This cold and flu medicine works as a pain reliever, fever reducer, cough suppressant and nasal decongestant.
  • DIRECTIONS FOR COLD CARE: Take only as directed - see overdose warning; only use the dose cup provided; do not exceed 4 doses per 24 hrs. Adults and children 12 years and over: 30 mL every 4 hrs. Children 6 to under 12 years: 15 mL every 4 hours. Children 4 to under 6 years: ask a doctor. Children under 4 years: do not use.
  • Imported from USA.
Size:12 Fl Oz (Pack of 1) Compare to DayQuil active ingredients. Daytime Cold & Flu active ingredients are Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, and Phenylephrine HCl 5 mg. Daytime Cold & Flu temporarily relieves aches, fever, sore throat, cough and nasal congestion symptoms so you can cope. This liquid product is non-drowsy, alcohol & antihistamine free, and gluten free. For ages 6 years and over.
Reviews

GoodSense Daytime Cold and Flu Multi-Symptom Relief, 12 Fluid Ounce



Related Pages

Disclaimer: The price shown above includes all applicable taxes and fees. The information provided above is for reference purposes only. Products may go out of stock and delivery estimates may change at any time. Desertcart does not validate any claims made in the product descriptions above. For additional information, please contact the manufacturer or desertcart customer service. While desertcart makes reasonable efforts to only show products available in your country, some items may be cancelled if they are prohibited for import in Philippines. For more details, please visit our Support Page.